The management of universities

Johnes, G (1999) The management of universities. Scottish Journal of Political Economy, 46 (5). pp. 505-522. ISSN 0036-9292

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Scottish Journal of Political Economy
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 43548
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:00
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 07:22
URI: https://eprints.lancs.ac.uk/id/eprint/43548

Actions (login required)

View Item View Item